MAUDE Adverse Event Report: DEPUY MITEK LLC US GII QUICKANCHOR ORTHOCORD; STAPLE, FIXATION, BONE

DEPUY MITEK LLC US GII QUICKANCHOR ORTHOCORD; STAPLE, FIXATION, BONE
Catalog Number 222983
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: the product was not returned to depuy synthes for evaluation; however, photos were provided for evaluation.Visual inspection of the returned photos found that the device is shown in used condition.The needle was found broken at the proximal end, traces of being deformed and forced.Ductile fracture of metal can be observed.The overall complaint was confirmed as the observed condition of the gii qa+ o/c cp-2 each would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to a mechanical overload that was applied on the needle leading to a ductile fracture.Orif of the right pelvis procedure is contraindicated; as per instruction for use (ifu); contraindications: surgical procedures other than those listed in the indications section.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during an open reduction and internal fixation (orif) of the right pelvis surgery with a gii quickanchor orthocord, the needle fractured while attempting to pass the needle through the pelvic ischium bone.Retrieval of the fractured needle was required approximately 45 additional minutes of operating time, including the use of intraoperative x ray imaging.No patient consequence was noted.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: b5: was there any change in post op care to patient? no.Please confirm all the fragments were retrieved from patient? yes.This was confirmed through xray.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: corrected: b3.

Brand Name
GII QUICKANCHOR ORTHOCORD
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24971125
Report Number1221934-2026-01538
Device Sequence Number10496791
Product Code JDR
UDI-Device Identifier10886705008612
UDI-Public(01)10886705008612(10)10A7Q2(17)280731
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K051989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222983
Device Lot Number10A7Q2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/24/2026
04/29/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date04/24/2026
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexMale